# SDR SWAA2021093023154

- Difficulty date: September 25, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 44,458 hours, 26,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H EXTERIOR EMERGENCY LIGHT INOP ; / [01] RELAMP L/H AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04 OPS CHECK GOOD
